# SDR U2RA202009200006

- Difficulty date: August 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 57-630-00-02 FOUND LEFT HAND OUTBOARD TRAILING EDGE MID FLAP INTERIOR 1 EA FASTENER HOLE ELONGATED ON SKIN PANEL.  REPAIRED PER VT-SAA EA 747-5753-56-A8517 REV I/R.
